The Effects Of Antibiotics Are Not Spent When Feeling Cured Of Diarrhea?

Illustration of The Effects Of Antibiotics Are Not Spent When Feeling Cured Of Diarrhea?
Illustration: The Effects Of Antibiotics Are Not Spent When Feeling Cured Of Diarrhea? timesofindia.indiatimes.com

Hello I want to ask, about 2 weeks ago I was sick with diarrhea and given antibiotics that had to be finished, but every time I took the medicine the diarrhea got worse and was accompanied by nausea, the next day I tried to drink yakult, after taking yakult diarrhea I recovered and I stopped taking the antibiotic. Is it dangerous if the antibiotic is not taken even after it has healed? and is it okay to continue taking the antibiotic even though 2 weeks have passed?

1 Answer:

Hello Dhafa.

Diarrhea is a thing that is often experienced. Diarrhea can occur in both children and adults. Diarrhea can be caused by various causes, such as bacterial, viral, fungal infections, side effects of certain drugs or due to intolerance to food to food poisoning.

If you have previously experienced diarrhea and given antibiotics, then you should spend antibiotics according to your doctor's recommendations. Taking irregular antibiotics can cause the disease to get worse, or it can cause antibiotic resistance.

From your situation, if you have stopped using antibiotics for 2 weeks and now have recovered from diarrhea, then you do not need to consume these antibiotics again. But in the future, if you are given antibiotics by a doctor, the consumption of antibiotics is in accordance with the doctor's recommendation.

The following article you can read about antibiotics

may be useful. thank you

: by

Related Question

Fever Accompanied By Itching And Bumps In Children?

Fever Accompanied By Itching And Bumps In Children?

(1 year ago)

, my child just wanted to step on 3 years. Twice every time my child has a fever accompanied by itching / bump2. Do you think? Is it something from allergies? Please answer.... Read more

What Drugs Are Safe?

What Drugs Are Safe?

(11 months ago)

Asalamualaikum.wr.wb .. Look, I have been suffering from pharyngitis for 3 days along with a very severe lower headache .. Apart from paracetamol with vitamins that I have taken, w... Read more

Swelling In The Eyes Due To The Introduction Of Foam Shampoo?

Swelling In The Eyes Due To The Introduction Of Foam Shampoo?

(1 year ago)

At night I want to tell the beginning of my eyes well * just after I showered I washed my hair and there was a little difficulty shampooing in my eyes after also why my eyes hurt a... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *